# SDR MWEA030272

- Difficulty date: July 8, 2003
- Submitted: July 10, 2003
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- Aircraft time: 51,956 hours, 37,524 cycles
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Part number: P1831
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE LOOP A FIRE INDICATION CAME ON.  REMOVED AND REPLACED BOTH FIRE EXTINGUISHER BOTTLE,1 EACH SQUIBS,LEFT ENGINE B AND REPLACED FAULTY CONNECTORS,
